# SDR SWAA2021050361291

- Difficulty date: April 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE ON THE FWD SIDE OF THE BS663 VAPOR BARRIER IS CRACKED AT LBL25 WL154 / REMOVED & REPLACED ATTACH ANGLE ON THE FWD SIDE OF BS 663 VAPOR BARRIER LBL 25; WL 154 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; AIPC 53-42-00-91.
